# SDR GTIA040022

- Difficulty date: January 6, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD ENTRY WAY STATION 160-200 EXPOSED HONEYCOMB ON UPPER FACE, PEELING FIBERGLASS.  FABRICATED NEW CABIN FLOORBOARD.  (M)
